# SDR SWAA2023112924970

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 57,120 hours, 34,351 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE/DELAMINATION; R/H FWD O/B WING-TO-BODY FAIRING PANEL 193AR REF TTG8Q00NW80K<[01] REMOVED AND INSTALLED PANEL 193AR IAW AMM 53-51-21
